Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1984, Volume 23, Number 5, Pages 538–545 (Mi al1879)  

This article is cited in 1 scientific paper (total in 1 paper)

Periodic residually finite $F^\ast_p$-groups

Al. N. Ostylovskii


Full text: PDF file (2783 kB)

Bibliographic databases:
UDC: 519.45
Received: 10.04.1984

Citation: Al. N. Ostylovskii, “Periodic residually finite $F^\ast_p$-groups”, Algebra Logika, 23:5 (1984), 538–545

Citation in format AMSBIB
\Bibitem{Ost84}
\by Al.~N.~Ostylovskii
\paper Periodic residually finite $F^\ast_p$-groups
\jour Algebra Logika
\yr 1984
\vol 23
\issue 5
\pages 538--545
\mathnet{http://mi.mathnet.ru/al1879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=817029}


Linking options:
  • http://mi.mathnet.ru/eng/al1879
  • http://mi.mathnet.ru/eng/al/v23/i5/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021